Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 3853205, 13 pages
http://dx.doi.org/10.1155/2016/3853205
Research Article

Convex Sweeping Processes with Noncompact Perturbations and with Delay in Banach Spaces

Department of Mathematics, Faculty of Science, King Faisal University, Al-Ahsa 31982, Saudi Arabia

Received 13 September 2015; Accepted 20 September 2015

Academic Editor: Khalil Ezzinbi

Copyright © 2016 A. G. Ibrahim and F. Aladsani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Moreau, “Evolution problem associated with a moving convex set in a Hilbert space,” Journal of Differential Equations, vol. 26, no. 3, pp. 347–374, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. M. Aitalioubrahim, “On noncompact perturbation of nonconvex sweeping process,” Commentationes Mathematicae Universitatis Carolinae, vol. 53, no. 1, pp. 65–77, 2012. View at Google Scholar · View at Scopus
  3. F. A. Al-Adsani and A. G. Ibrahim, “Noncompact perturbation of sweeping process with delay in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 567094, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Bounkhel and L. Thibault, “Non-convex sweeping process and prox-regular in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, pp. 359–374, 2005. View at Google Scholar
  5. M. Bounkhel and R. Al-Yusof, “First and second order convex sweeping processes in reflexive smooth banach spaces,” Set-Valued and Variational Analysis, vol. 18, no. 2, pp. 151–182, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Bounkhel and C. Castaing, “State dependent sweeping process in p-uniformly smooth and q-uniformly convex Banach spaces,” Set-Valued and Variational Analysis, vol. 20, no. 2, pp. 187–201, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. A. G. Ibrahim and F. A. AL-Adsani, “Second order evolutions inclusions governed by sweeping process in Banach spaces,” Le Matematiche, vol. 64, no. 2, pp. 17–39, 2009. View at Google Scholar
  8. J. Noel and L. Thibault, “Nonconvex sweeping process with a moving set depending on the state,” Vietnam Journal of Mathematics, vol. 42, no. 4, pp. 595–612, 2014. View at Publisher · View at Google Scholar
  9. L. Thibault, “Sweeping process with regular and nonregular sets,” Journal of Differential Equations, vol. 193, no. 1, pp. 1–26, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. C. Castaing, A. G. Ibrahim, and M. Yarou, “Some contributions to nonconvex sweeping process,” Journal of Nonlinear and Convex Analysis, vol. 10, no. 1, pp. 1–20, 2009. View at Google Scholar · View at MathSciNet
  11. A. M. Gomaa, “Relaxation problems involving second order differential inclusions,” Abstract and Applied Analysis, vol. 2013, Article ID 792431, 9 pages, 2013. View at Publisher · View at Google Scholar
  12. Y. I. Alber, “Generalized projection operators in Banach spaces: properties and applications,” Functional Differential Equations, vol. 1, pp. 1–21, 1994. View at Google Scholar
  13. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, 2000.
  14. R. Deville, G. Godefroy, and V. Zizler, Smoothness and Renormings in Branch Spaces, Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, UK, 1993.
  15. Q. J. Zhu, “On the solution set of differential inclusions in Banach space,” Journal of Differential Equations, vol. 93, no. 2, pp. 213–237, 1991. View at Publisher · View at Google Scholar · View at Scopus
  16. J. P. Aubin and A. Cellina, Differential Inclusions: Set-Valued Maps and Viability Theory, Springer, Berlin, Germany, 1984.
  17. L. Thibault, Propriétés des sous-différentiels de fonctions localement lipschitziennes définies sur un espace de Banach séparable. Applications [Ph.D. thesis], University of Montpellier, Montpellier, France, 1976.
  18. C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, vol. 580 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1977.
  19. L. Thibault, “Requalarization of non-convex sweeping process in Hilbert spaces,” Set-Valued Analysis, vol. 16, no. 23, pp. 319–333, 2008. View at Google Scholar